# SDR CALA0800508

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N14645
- Make and model: Boeing 737524
- Aircraft serial: 28906
- Aircraft time: 28,433 hours, 15,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171470
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME IS CRACKED AT S8R STATION 907.  REPAIRED FRAME AT S8R STATION 907 PER EA 5310-04498.
